MathSciNet Relay Station
MathSciNet bibliographic data
MR2181359 93C83 (93D05)
Lin, H.; Antsaklis, P. J. Stability and persistent disturbance attenuation properties for a class of networked control systems: switched system approach. Internat. J. Control 78 (2005), no. 18, 1447–1458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement